# SDR WRLA20091023261A

- Difficulty date: October 23, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- Aircraft time: 54,638 hours, 9,536 cycles
- Engine: Pwa PW4462
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 595-597
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - FITTING NLG TRUNNION FITTING, LT SIDE STA Y= 595 L= 2.  IAW AMM 32-21-01-000-801 REV 65 RMV NOSE LANDING GEAR.  REPAIRED CRACK AREA IAW MD11 SRM 53-10-14 REV 41 FIG 202 REPAIR 2.  RE-INSTALLED NOSE LANDING GEAR ASSY REF EGAT NRC U05011.
